Intuitionistic FWI-ideals of residuated lattice Wajsberg algebras
DOI:
https://doi.org/10.23755/rm.v40i1.587Keywords:
Wajsberg algebra, Lattice Wajsberg algebra, Residuated lattice Wajsberg algebra, WI–ideal, FWI –ideal, Intuitionistic FWI –ideal, Intuitionistic fuzzy lattice ideal.Abstract
The notions of intutionistic fuzzy Wajsberg implicative ideal( –ideal) and intuitionistic fuzzy lattice ideal of residuated Wajsberg algebras are introduced. Also, we show that every intuitionistic - ideal of residuated lattice Wajsberg algebra is an intuitionistic fuzzy lattice ideal of residuated lattice Wajsberg algebra. Further, we discuss its converse part.
References
K.T. Atanassav, Intuitionistic fuzzy sets, Fuzzy sets and systems, 20(1):87-96,1986.
K.T. Atanassov, New operations defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems,61(2):137-142,1994.
J. M. Font, A. J. Rodriguez and A.Torrens, Wajsberg algebras, STOCHASTICA, 8 (1): 5-31,1984.
A. Ibrahim and C. Shajitha Begum, On WI-Ideals of lattice Wajsberg algebras, Global Journal of Pure and Applied Mathematics, 13(10): 7237-7254, 2017.
A. Ibrahim and C. Shajitha Begum, Fuzzy and normal fuzzy WI-ideals of lattice Wajsberg algebras, International Journal of Mathematical Archive, 8(11):122-130, 2017.
A. Ibrahim and C. Shajitha Begum, Intuitionistic fuzzy WI-ideals of lattice Wajsberg algebras, International Journal of Mathematical Archive,7-17,2018.
A. Ibrahim and R.S hanmugapriya, WI-Ideals of residuated lattice Wajsberg algebras, Journal of applied science and computations,792-798, 2018.
A. Ibrahim and R. Shanmugapriya, FWI-Ideals of residuated lattice Wajsberg algebras, Journal of Computer and Mathematical Sciences, 491-501,2019.
A. Ibrahim and R.Shanmugapriya, Anti FWI-Ideals of residuated lattice Wajsberg algebras, Advances in mathematics:Scientific Journal 8:300-306, 2019.
M. Wajsberg, Beitrage zum Metaaussagenkalkul, Monat. Mat. Phy., 42: 221-242,1935.
M. Word and R. P. Dilworth, Residuated Lattices, Transactions the American Mathematical Society 45: 335-354,1939.
Yi Liu, Ya Qin, Qin Xiaoyan and Xu Yang, Ideals and fuzzy ideals on residuated lattices, International Journal of machine Learning and Cybernetics, volume 8(1): 239-253, 2017.
L. A. Zadeh, Fuzzy Sets, Information and Control, 8(3): 338-353,1965.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.